Facebook Pixel
EmpowHER Guest

about my mensturation

By Anonymous January 12, 2016 - 1:24pm
Rate This

Dr I used to mensturate at least two to three days but now its almost 2 to 3 weeks but it is few trops of blood they come little and stop so today I saw a big glod of blood mixed with wth white colour and I'm in two months family planning injection and its my first what might be a cause please?

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your questions with the EmpowHER community.

Contraceptive injections side effects include irregular menstrual bleeding as well as weight gain, headaches, breast tenderness and mood swings. As for passing large blood clots with a white discharge, you should call and discuss your experience with the medical professionals that administered the birth control injection.

In general, it does take time for your body to adjust, but you should be clear on what normal side effects are and which side effects are abnormal.

I hope this helps.
Be well,

January 12, 2016 - 2:03pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!